# SDR YENA2025060600567

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,782 hours, 894 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C12CB0013
- Part serial: 12681
- Condition: Failed
- Location: Zone 500
- Part time: 4,843 hours, 906 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#324, LAX-JFK. (ETOPS) . WITH LEFT TANK PUMPS OFF, APU RUNNING, FUEL LO PR MSG ON APU SYSTEM PAGE ( APU FUEL PUMP ).  REPLACED APU FUEL PUMP (4QC) IAW AMM 28-22-51 OPS & LEAK CHECKS GOOD ETOPS GROUND VERIFICATION ACCOMPLISHED MX4 UPDATED PLACARD REMOVED.
